# SDR AALA201908239027

- Difficulty date: July 15, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004920000
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION BOLT ATTACHMENT SLAT TRACK 11 LOWER POSITION ON RH WING (1EA), (CORRODED AREA L=0.610" W=0.096" D=0.001"). REPLACED BOLT ATTACHMENT SLAT TRACK 11 LOWER POSITION ON RH WING (1 EA) I.A.W AMM 27-84-67-400-002-A.
